Alert archive / Virginia / Wind Advisories in 2019

Wind Advisory 2, NWS Baltimore/Washington

January 8, 2019Grant County, Mineral County, Pendleton County, West Virginia; 15 counties in Virginia; Allegany County, Maryland

NWS Baltimore/Washington issued this wind advisory at Jan 8, 2019, 2:18 PM EST for Grant County, Mineral County, Pendleton County, West Virginia; 15 counties in Virginia; Allegany County, Maryland. It took effect at Jan 8, 2019, 7:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2019, 2:18 PM EST (19:18 UTC)
In effect from
Jan 8, 2019, 7:00 PM EST
Expired
Jan 9, 2019, 12:00 PM EST
In force
17 hr
Issued by
NWS Baltimore/Washington

Counties Allegany County, MD, Albemarle County, VA, Amherst County, VA, Augusta County, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Warren County, VA, Grant County, WV, Mineral County, WV, Pendleton County, WV

The radar

The Sterling radar (KLWX), 132 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WWUS71 KLWX 081918
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
218 PM EST Tue Jan 8 2019


VAZ025-026-504-507-508-WVZ502-506-090330-
/O.NEW.KLWX.WI.Y.0002.190109T0000Z-190109T1700Z/
Augusta-Rockingham-Eastern Highland-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Eastern Grant-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Monterey, Big Meadows, Wintergreen, Petersburg, 
Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
218 PM EST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST
WEDNESDAY...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory, which is in effect from 7 PM this evening
to noon EST Wednesday.

* TIMING...Tonight through Wednesday morning for elevations above
  2500 feet. 

* WINDS...West to northwest 20 to 35 mph with gusts around 50 mph
  for elevations above 2500 feet. 

* IMPACTS...Scattered tree and power line damage. Difficulty 
  driving high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

MDZ501-VAZ503-WVZ503-090330-
/O.NEW.KLWX.WI.Y.0002.190109T0000Z-190109T1000Z/
Extreme Western Allegany-Western Highland-Western Mineral-
Including the cities of Frostburg, Hightown, and Elk Garden
218 PM EST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST
WEDNESDAY...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory, which is in effect from 7 PM this evening
to 5 AM EST Wednesday.

* TIMING...Tonight. 

* WINDS...West to northwest 20 to 35 mph with gusts around 50 mph.
  The strongest winds will be above 2500 feet. 

* IMPACTS...Scattered tree and power line damage. Difficulty 
  driving high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

WVZ501-505-090330-
/O.NEW.KLWX.WI.Y.0002.190109T0000Z-190109T0900Z/
Western Grant-Western Pendleton-
Including the cities of Bayard, Mount Storm, and Riverton
218 PM EST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory, which is in effect from 7 PM this evening
to 4 AM EST Wednesday.

* TIMING...Tonight. 

* WINDS...West to northwest 20 to 35 mph with gusts around 50 mph.
  The strongest winds will be above 2500 feet. 

* IMPACTS...Scattered tree and power line damage. Difficulty 
  driving high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$
4 follow-up statements
723 
WWUS71 KLWX 090248
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
948 PM EST Tue Jan 8 2019

VAZ025-026-504-507-508-WVZ502-506-091100-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-190109T1700Z/
Augusta-Rockingham-Eastern Highland-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Eastern Grant-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Monterey, Big Meadows, Wintergreen, Petersburg, 
Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
948 PM EST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY...

* TIMING...Tonight through Wednesday morning for elevations 
  above 2500 feet.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

MDZ501-VAZ503-WVZ503-091000-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-190109T1000Z/
Extreme Western Allegany-Western Highland-Western Mineral-
Including the cities of Frostburg, Hightown, and Elk Garden
948 PM EST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY...

* TIMING...Tonight.

* WINDS...West 20 to 25 mph with gusts up to 50 mph.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

WVZ501-505-090900-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-190109T0900Z/
Western Grant-Western Pendleton-
Including the cities of Bayard, Mount Storm, and Riverton
948 PM EST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* TIMING...Tonight.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$
305 
WWUS71 KLWX 090826
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
326 AM EST Wed Jan 9 2019

VAZ025-026-504-507-508-WVZ502-506-091630-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-190109T1700Z/
Augusta-Rockingham-Eastern Highland-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Eastern Grant-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Monterey, Big Meadows, Wintergreen, Petersburg, 
Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
326 AM EST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* TIMING...Through noon today for elevations above 2500 feet.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

MDZ501-VAZ503-WVZ503-091000-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-190109T1000Z/
Extreme Western Allegany-Western Highland-Western Mineral-
Including the cities of Frostburg, Hightown, and Elk Garden
326 AM EST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

* TIMING...Through early this morning.

* WINDS...West 20 to 25 mph with gusts up to 50 mph.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$

WVZ501-505-090930-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-190109T0900Z/
Western Grant-Western Pendleton-
Including the cities of Bayard, Mount Storm, and Riverton
326 AM EST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* TIMING...Through early this morning.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$
986 
WWUS71 KLWX 091037
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
537 AM EST Wed Jan 9 2019

VAZ025-026-504-507-508-WVZ502-506-091700-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-190109T1700Z/
Augusta-Rockingham-Eastern Highland-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Eastern Grant-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Monterey, Big Meadows, Wintergreen, Petersburg, 
Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
537 AM EST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* TIMING...Through noon today for elevations above 2500 feet.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$
827 
WWUS71 KLWX 091652
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1152 AM EST Wed Jan 9 2019


VAZ025-026-504-507-508-WVZ502-506-091800-
/O.EXP.KLWX.WI.Y.0002.000000T0000Z-190109T1700Z/
Augusta-Rockingham-Eastern Highland-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Eastern Grant-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Monterey, Big Meadows, Wintergreen, Petersburg, 
Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
1152 AM EST Wed Jan 9 2019

...WIND ADVISORY WILL EXPIRE AT NOON EST TODAY...

Winds are gusting below the advisory criteria. Gusts up to 40 mph
are still possible.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Jan 8, 10:29 AM EST, 3 hours 49 minutes earlier.

Area forecast discussion, Jan 8, 10:29 AM EST, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1029 AM EST Tue Jan 8 2019

.SYNOPSIS...
Low pressure will pass to the north today lifting a warm front
through the area. A trailing cold front will cross the area
tonight. High pressure will slowly build in Wednesday through
Friday before low pressure possibly approaches from the Gulf
Coast over the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Warm front is slowly lifting north over our CWA as southerly
flow settles in, and with a few showers moving near the Mason-
Dixon line. The front may not clear the CWA until the cold front
arrives from the west early this evening. South of the warm
front, temps should make the 60s, but given the late arrival
keep most areas in the 50s. Its possible many areas especially
further north could hit their highs right as the cold front
arrives. Otherwise, with minimal forcing, expect most of the day
to be dry, though a few showers could pop up especially later
on as the cold front approaches.

Tonight, the front blasts its way across the region. With strong
winds aloft and good mixing right along the front, potential
exists for gusts to 35 or even 40 knots right on the front,
which may be aided by convective showers along the front.
Timing of the front looks like mid evening west to late
evening/near midnight DC. Temps will bottom out in the 30s
overall, with very chilly readings in the mountains.

Speaking of the mountains, a pretty significant upslope event
appears increasingly probable starting late tonight and
continuing through Wednesday night. Strong northwest flow with
decent low level moisture and adequately cold air appear to
spell multiple inches along and west of the Allegheny Front,
with totals potentially reaching the 10 inch range in places
like Bayard. Thus, have issued winter storm watch for western
Pendleton and Grant, and will likely need advisories for
adjacent zones. Heaviest snow looks like it may accompany a
passing shortwave later Wednesday into Wednesday evening.

Elsewhere, gusty winds will continue with dry downslope flow
east of the mountains. Temps will be closer to normal on
Wednesday and with decent mixing and plenty of wind aloft, gusts
may also top 40 knots especially in Maryland. Wind advisories
may be needed.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Flow starts to gradually relax as high pressure slowly builds in
Wednesday night through Thursday night. Heavy snow may continue
along the upslope regions Wednesday night but should abate
Thursday and completely shut off Thursday night. Strong
mixing, however, may continue to result in gusty winds on
Thursday. Temps will be even colder, with highs mostly in the
30s east of the mountains, and with the wind, it will feel
downright brutal compared to recent days. That said, its not
really that far below normal for this time of year, and we've
certainly seen far worse even just last winter. Lows both nights
will be sub-freezing but the wind should keep it from getting
too cold.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Very strong high pressure (1040+ mb) builds in from the Arctic
across southeastern Canada toward New England Friday into
Saturday. Meanwhile, amplifying (but narrow) ridge over the
Rockies forces downstream height falls as two shortwaves begin
to interact crossing the Central Plains states. This will cause
low pressure to develop over the Gulf Coast and track east-
northeastward. Guidance has been very consistently trending more
amplified over the last couple days, so will maintain high end
chance PoPs (for snow given cold air in place) Saturday night
through Sunday. GFS/GEFS is by far the most aggressive guidance
(along with the 0z operational CMC), but ECMWF holding out that
an upper low coming ashore of southern CA over the weekend will
undercut the ridging over the Rockies, causing less downstream
amplification and phasing. Regardless, nearly all guidance
including the 0z ECMWF as well as virtually every ensemble
member has at least some measurable snowfall, they just differ
(and quite significantly) on finer scale details and amounts.

Any precipitation should generally be winding down by Monday as
low pressure pulls away from the East Coast.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
TAFS generally VFR through the next several days, however that
is not the main issue. The main issue is wind, which while today
should be fairly light and southerly, will shift to northwest
and gust 30 to perhaps as high as 40 knots at several intervals
from tonight onward. First window for this is later this evening
as a strong cold front blows through, accompanied by showers.
Second is during the day Wednesday when the gradient remains
strong, winds are quite high just above the surface, and the sun
starts mixing the atmosphere to bring those higher winds down.
Gusty winds may occur again Thursday before relaxing Friday.

Sub-VFR possible as low pressure approaching from the south
potentially brings snow by Sat eve.

&&

.MARINE...
Relatively light winds expected today with southerly flow ahead
of the approaching cold front. Strong front crossing the waters
tonight may bring gale force gusts with it, so have issued gale
warning starting late evening. Gales likely continue with strong
flow behind front on Wednesday so have continued warning through
that time. This flow does not abate much even Thursday so may
need to extend the warning through then.

NW SCA gusts may linger into Friday before winds become light
Friday night into Saturday as high pressure builds to the north.
Winds will begin to turn NE as low pressure develops and
approaches from the Gulf Coast Saturday.

&&

.TIDES/COASTAL FLOODING...
Tidal anomalies are running around 1-1.5 feet above normal this
morning, and should hold there through the day before
decreasing markedly late tonight into Wednesday as strong NW
flow commences. Near minor flooding can't be ruled out today,
with blowout tides possible Wednesday into Thursday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...Winter Storm Watch from late tonight through Thursday morning
     for WVZ501-505.
MARINE...Gale Warning from 10 PM this evening to 6 PM EST Wednesday for
     ANZ530>543.

&&

SYNOPSIS...RCM
NEAR TERM...IMR/RCM
SHORT TERM...RCM
LONG TERM...DHOF
AVIATION...RCM/DHOF
MARINE...RCM/DHOF
TIDES/COASTAL FLOODING...DHOF
Hazardous weather outlook, Jan 8, 5:15 AM EST, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
515 AM EST Tue Jan 8 2019

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-091015-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
515 AM EST Tue Jan 8 2019

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Today and Tonight

Isolated wind damage due to wind gusts up to 50 mph is possible
tonight.

A Gale Warning is in effect for the waters starting late this
evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated wind damage due to wind gusts up to 50 mph is possible
Wednesday.

A Gale Warning is in effect for the waters Wednesday. It will likely
need to be extended into Thursday.

There is a slight threat for a winter storm Saturday into Sunday.
If the threat materializes, it may cause travel disruptions.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather via standard
operating procedures.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-091015-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
515 AM EST Tue Jan 8 2019

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Today and Tonight

Accumulating snow is expected late tonight along and west of the
Allegheny Front. A Winter Storm Watch is in effect for western
Grant County and western Pendleton County in West Virginia.
Winter Weather Advisories may be necessary for adjacent areas.

Isolated wind damage due to wind gusts up to 50 mph is possible
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Accumulating snow is expected Wednesday and Wednesday night along
and west of the Allegheny Front. A Winter Storm Watch is in
effect for western Grant County and western Pendleton County in
West Virginia. Winter Weather Advisories may be necessary for
adjacent areas.

Isolated wind damage due to wind gusts up to 50 mph is possible
Wednesday.

There is a slight threat for a winter storm Saturday into Sunday.
If the threat materializes, it may cause travel disruptions.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather via standard
operating procedures.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 9:31 PM ESTWinter Weather AdvisoryLWXMineral3 hr
Jan 8, 3:26 AM ESTWinter Storm WatchLWXGrant, Pendleton11 hr
Jan 8, 2:18 PM ESTWinter Storm WarningLWXGrant, Pendleton27 hr
Jan 8, 2:18 PM ESTWinter Weather AdvisoryLWXGrant, Mineral, Pendleton47 hr
Jan 8, 3:25 AM ESTGale WarningLWX66 hr

Nearby

Wind Advisories in Virginia, 2019Wind Advisories in West Virginia, 2019Wind Advisories in Maryland, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.